# SDR SWAA2025121942038

- Difficulty date: December 2, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE ON TRAILING EDGE, ORSS 261, LT WING.  REPLACED THE CORRUGATED PLATE IAW SRM 51-40-02, AND DWG 115A2001, SHEET 29, AND REV-.
